# SDR GAIA05024OP

- Difficulty date: September 12, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945152
- Condition: Cracked
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO FLIGHT; DURING INSPECTION A SMALL CRACK WAS FOUND ON THE L1 DOOR UPPER AFT BEARING WHICH CAUSED THE DOOR FRAME TO CRACK.  REMOVED AND REPLACED L1 DOOR.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
